Jump to content

Search the Community

Showing results for tags 'weird swooning feeling'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I had been treated with a low dose of generic Prozac for 12 years, including during two pregnancies. It seemed to stop being effective in late 2012. Over the last year, I have had a bunch of new drugs thrown my way by an unscrupulous doctor and not really been happy with any of them. The doctor I was seeing just kept raising the doses until I became suicidal. I changed doctors and the new one put me on a low dose of Lexapro which seemed fine until I started gaining a lot of weight really fast. I decided that I was going to go off the Lexapro and see if I could just clear my system a
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy